# SDR AALA202109155470

- Difficulty date: September 9, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 22,032 hours, 2,842 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 154Z5331
- Condition: Cracked
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON LEFT HAND WING AILERON CLOSURE RIB. REPAIRED RIB PER EA 330258.
